Skip to content

An Index of Loss Aversion.

Köbberling, V., & Wakker, P. P. (2005). An Index of Loss Aversion. Journal of Economic Theory, 122(1), 119-131.

Type
Journal article
Intellectual base
Primary research
Year
2005
Volume
122
Issue
1
Pages
119-131
DOI registrant
Elsevier
Link
https://doi.org/10.1016/j.jet.2004.03.009matched
Cited from
behavioral_economics

Cited by

1 citation across 1 artifact.

Primes

Verification

Does it exist? Not checked yet. This entry carries no identifier to resolve. It was extracted from the citation as written in the article, normalized, and deduplicated against the rest of the registry.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:1eae620440cf · see in the full table